# SDR DALA2022072905229

- Difficulty date: July 26, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N120DN
- Make and model: Airbus A321-211
- Aircraft serial: 10185
- Aircraft time: 3,731 hours, 1,767 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON AGENT OPENING 1L DOOR ON ARRIVAL, SLIDE APPEARED TO COME OUT OF BOTTOM OF DOOR. MX NOTIFIED. R/R SLIDE PER WC2561-4003-LF SLIDE, RAFT-SLI OFF 30-2561-9-0007 30980 ON 30-2561-9-0001 06860. (LP# 8623340)
